| Medical Device Problem Codes |
Device Displays Incorrect Message (2591); Communication or Transmission Problem (2896); Fail-Safe Problem (2936)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a call service alarm (communication) issue.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the issue may result in a long-term cessation of insulin delivery if the user is unable to resolve the alarm.
Additional Manufacturer Narrative
Device evaluation: the pump has been returned and evaluated by product analysis on 20-mar-2019 with the following findings: a review of the pump¿s black box showed call service alarm s related to the complaint.During testing, the pump was powered on to the verify screen with audio tones and vibrations functional.The pump was exercised for 12 hours with no call service alarms occurring.The complaint of a call service alarm issue was not duplicated during investigation.Unrelated to the complaint, investigation revealed a cracked battery compartment.